路漫漫其修远兮分享 http://blog.sciencenet.cn/u/zhpd55 追求科学,勇于探索,苦海无涯,愿作小舟。

博文

MR2016年3月份数论最新文献题录230条(见附件)

已有 2936 次阅读 2016-4-4 08:34 |个人分类:数学研究|系统分类:论文交流| 数论, 数学评论

MR2016年3月份数论最新文献题录230条(见附件) 

诸平 

关于美国《数学评论》(MR)数据库题录数论研究最新信息,从2012年4月以来已经连续搜索与转载报道有几年时间了,20131-12月的逐月统计结果已有报道,见MR201312月份数论最新文献题241MR2014年1~12月份数论题录文献检索结果,详见:

MR2014年12月份数论研究最新文献题录197条

MR2015年1~12月份数论题录文献检索结果,详见:

MR2015年1~12月份数论最新文献题录

MR2016年1月份数论最新文献题录186条

MR2016年2月份数论最新文献题录254条 

MR2016年3月份收录文献总量为11261条,其中数论研究最新文献题录230条,摘录部分如下(可能存在数学公式无法准确显示或者出现乱码,请读者参考原文献),更多可以参考附件

MR2016-3-230 for Number Theory.pdf

或者直接登录MathSciNet ®数据库进行浏览。 


MR3439835
 Royer, Emmanuel; Sengupta, Jyoti; Wu, Jie Non-vanishing and sign changes of Heckeeigenvalues for Siegel cusp forms of genus two. With an appendix by E. Kowalski and A. Saha. Ramanujan J. 39 (2016), no. 1, 179–199.

MR3439834 Lin, Bernard L. S. An infinite family of congruencesmodulo 3 for 13-regularbipartitions. Ramanujan J. 39 (2016), no. 1, 169–178.

MR3439831 Lee, Min Ho Differential operators on modular formsassociated to quasimodular forms. Ramanujan J. 39 (2016), no. 1, 133–147.

MR3439830 Hanamoto, Seiichi Three-divisibility of Fouriercoefficients of weakly holomorphic modular forms. Ramanujan J.39 (2016), no. 1, 117–132.

MR3439828 Hbaib, M.; Kammoun, R. Continued β-fractions withformal power series over finite fields. Ramanujan J. 39 (2016), no. 1, 95–105.

MR3439827 Mainka, Roland On some asymptotic formulas in thetheory of concave compositions. Ramanujan J. 39 (2016), no. 1, 83–93.

MR3439826 Du, Tuoping Ternary quadratic forms and Heegnerdivisors. Ramanujan J. 39 (2016), no. 1, 61–82.

MR3439825 Kim, Kwang-Seob A construction of nonabelian simpleétale fundamental groups II. Ramanujan J. 39 (2016), no. 1, 49–59.

MR3439823 Axler, Christian On generalized Ramanujan primes. RamanujanJ. 39 (2016), no. 1,1–30.

MR3439131 Shparlinski, Igor E. Groups generated by iterations ofpolynomials over finite fields. Proc. Edinb. Math. Soc. (2)59 (2016), no. 1, 235–245.

MR3439125 Eum, Ick Sun; Koo, Ja Kyung; Shin, Dong Hwa Some applications of modular units. Proc.Edinb. Math. Soc. (2)59(2016), no. 1, 91–106.

MR3439119 Alexandru, Victor; Vajaitu, Marian; Zaharescu, Alexandru On p-adic analyticcontinuation with applications to generating elements. Proc. Edinb.Math. Soc. (2) 59(2016), no. 1, 1–10.

MR3438323 Höhn, Gerald; Mason, Geoffrey The 290 fixed-point sublattices of theLeech lattice. J. Algebra 448 (2016), 618–637.

MR3438317 Liu, Baiying Model transition under local thetacorrespondence. J. Algebra 448 (2016), 431–445.

MR3438314 Wei, Dasheng; Xu, Fei Counting integral points in certainhomogeneous spaces. J. Algebra 448 (2016), 350–398.

MR3438308 Swaminathan, Ashvin A. On arborealGalois representations of rational functions. J. Algebra 448 (2016), 104–126.

MR3438443 Bradley, Tai-Danae; Cheng, Yin Choi; Luo, Yan Fei On the distribution of the greatestcommon divisor of Gaussian integers. Involve 9 (2016), no. 1, 27–40.

MR3438383 Feng, De-Jun On the topology of polynomials withbounded integer coefficients. J. Eur. Math. Soc. (JEMS) 18 (2016), no. 1, 181–193.

MR3438381 Matomäki, Kaisa Real zeros of holomorphic Hecke cuspforms and sieving short intervals. J. Eur. Math. Soc. (JEMS) 18 (2016), no. 1, 123–146.

MR3438288 Dellamonica, Domingos, Jr.; Kohayakawa, Yoshiharu; Lee, Sang June; Rödl, Vojtěch; Samotij, Wojciech On the number of Bh-sets. Combin.Probab. Comput. 25(2016), no. 1, 108–129.


MR3437869
 Shin, Sug Woo; Templier, Nicolas Sato-Tate theorem for families andlow-lying zeros of automorphic L-functions. Appendix A by Robert Kottwitz, and Appendix B by RafCluckers, Julia Gordon and Immanuel Halupczok. Invent.Math. 203 (2016), no. 1,1–177.

MR3437843 Kong, Yinan; Asif, Shahzad; Khan, Mohammad A. U. Modular multiplication using the corefunction in the residue number system. Appl. Algebra Engrg. Comm.Comput. 27 (2016),no. 1, 1–16.

MR3437757 Dubickas, Artūras; Kreso, Dijana Diophantine equations with truncatedbinomial polynomials. Indag. Math. (N.S.) 27 (2016), no. 1, 392–405.

MR3437745 Aszalós, László; Hajdu, Lajos; Pethő, Attila On a correlational clustering ofintegers. Indag. Math. (N.S.) 27 (2016), no. 1, 173–191.

MR3436775 Schoen, Tomasz; Shkredov, Ilya D. Additive dimension and a theorem ofSanders. J. Aust. Math. Soc. 100 (2016), no. 1, 124–144.

MR3436773 Marques, Diego; Schleischitz, Johannes On a problemposed by Mahler. J. Aust. Math. Soc. 100 (2016), no. 1, 86–107.

MR3436769 Brunault, François Parametrizing elliptic curves bymodular units. J. Aust. Math. Soc. 100 (2016), no. 1, 33–41.

MR3436768 Benjamin, Elliot; Snyder, C. Elements of order four in the narrowclass group of real quadratic fields. J. Aust. Math. Soc. 100 (2016), no. 1, 21–32.

MR3436758 Pohl, Anke D. Odd and even Maass cusp forms for Hecketriangle groups, and the billiard flow. Ergodic Theory Dynam. Systems 36 (2016), no. 1, 142–172.

MR3436752 Bugeaud, Yann; Liao, Lingmin Uniform Diophantine approximationrelated to b-ary and β-expansions. ErgodicTheory Dynam. Systems 36(2016), no. 1, 1–22.

MR3433558 Trojovsky, Pavel On some combinations of terms of arecurrence sequence. Chaos Solitons Fractals 82 (2016), 34–37.

MR3433554 Tan, Elif; Yilmaz, Semih; Sahin, Murat On a new generalization of Fibonacciquaternions. Chaos Solitons Fractals 82 (2016), 1–4.

MR3435237 Griffiths, Martin; Rajagopal, Surajit A Fibonacci quotient. Internat.J. Math. Ed. Sci. Tech. 47(2016), no. 1, 139–144.

MR3433696 Kim, Taekyun; Kim, Dae San; Kwon, Hyuck-In; Seo, Jong-Jin; Dolgy, D. V. Some identities of q-Euler polynomialsunder the symmetric group of degree n. J.Nonlinear Sci. Appl. 9(2016), no. 3, 1077–1082.

MR3423418 Bringmann, Kathrin; Kim, Byungchan On the asymptotic behavior of unimodalrank generating functions. J. Math. Anal. Appl. 435 (2016), no. 1, 627–645.

MR3436012 Kim, Byungchan A remark on tail distributions ofpartition rank and crank. Bull. Aust. Math. Soc. 93 (2016), no. 1, 31–36.

MR3436011 Sono, Keiju A note on simple zeros of primitiveDirichlet L-functions. Bull. Aust. Math. Soc. 93 (2016), no. 1, 19–30.

MR3433125 Jang, Lee-Chae; Ryoo, C. S.; Seo, J. J.; Kwon, Hyuck In Some properties of the twisted Changheepolynomials and their zeros. Appl. Math. Comput. 274 (2016), 169–177.

MR3435737 Hoffstein, Jeff; Hulse, Thomas A. Multiple Dirichlet series and shiftedconvolutions. With anappendix by Andre Reznikov. J. Number Theory 161 (2016), 457–533.

MR3435736 Murty, M. Ram; Tanabe, Naomi On the nature of eγ andnon-vanishing of derivatives of L-series at s=1/2. J. NumberTheory 161 (2016),444–456.


MR3435735
 Goldfeld, Dorian; Sengupta, Jyoti First moments of Fourier coefficientsof GL(r) cuspforms. J. Number Theory161 (2016), 435–443.

MR3435734 Papikian, Mihran; Wei, Fu-Tsun On the Eisenstein ideal over functionfields. J. Number Theory 161 (2016), 384–434.

MR3435733 Nebe, Gabriele Automorphisms of extremal unimodularlattices in dimension 72. J. Number Theory 161 (2016), 362–383.

MR3435732 Kirschmer, Markus; Lorch, David Ternary quadratic forms over numberfields with small class number. J. Number Theory 161 (2016), 343–361.

MR3435731 Lagarias, Jeffrey C. A family of measures on symmetricgroups and the field with one element. J. Number Theory 161 (2016), 311–342.

MR3435729 Kang, Ming-Hsuan Riemann hypothesis and stronglyRamanujan complexes from GLn. J. Number Theory 161 (2016), 281–297.

MR3435727 Bringmann, Kathrin; Rolen, Larry Half-integral weight Eichler integralsand quantum modular forms. J. Number Theory 161 (2016), 240–254.

MR3435726 Duncan, John F. R.; Ono, Ken The Jack Daniels problem. J.Number Theory 161(2016), 230–239.

MR3435725 Bruinier, Jan Hendrik; Ono, Ken; Sutherland, Andrew V. Class polynomials for nonholomorphicmodular functions. J. Number Theory 161 (2016), 204–229.

MR3435724 Deines, Alyson; Fuselier, Jenny G.; Long, Ling; Swisher, Holly; Tu, Fang-Ting Generalized Legendre curves andquaternionic multiplication. J. Number Theory 161 (2016), 175–203.

MR3435722 Clemm, Amanda; Trebat-Leder, Sarah Elliptic curves with everywhere goodreduction. J. Number Theory 161 (2016), 135–145.

MR3435721 Balakrishnan, Jennifer S. On 3-adicheights on elliptic curves. J. Number Theory 161 (2016), 119–134.

MR3435720 Jiang, Dihua; Wu, Chenyan On (χ,b)-factors of cuspidalautomorphic representations of unitary groups I. J. Number Theory 161 (2016), 88–118.

MR3435719 Tsai, Pei-Yu Newforms for odd orthogonal groups. J.Number Theory 161(2016), 75–87.

MR3435718 Liu, Tong; Yu, Jiu-Kang On automorphy of certain Galoisrepresentations of GO4-type. With an appendix by Liang Xiao. J. NumberTheory 161 (2016),49–74.

MR3435717 Yang, Tonghai; Yin, Hongbo Some non-congruence subgroups and theassociated modular curves. J. Number Theory 161 (2016), 17–48.

MR3435716 Hoffman, Jerome; Long, Ling; Mahlburg, Karl; Morales, Jorge; Oporowski, Bogdan; Perlis, Robert; Swisher, Holly Preface [Special issue on applicationsof automorphic forms in number theory and combinatorics in honor of thelifelong work of Wen-Ching Winnie Li]. J. Number Theory 161 (2016), 1–16.

MR3434892 Hiary, Ghaith A. An alternative to Riemann-Siegel typeformulas. Math. Comp. 85 (2016), no. 298, 1017–1032.

MR3434891 Balakrishnan, Jennifer S.; Müller, J. Steffen; Stein, William A. A p-adic analogue of theconjecture of Birch and Swinnerton-Dyer for modular abelian varieties. Math.Comp. 85 (2016), no. 298,983–1016.

MR3434890 Tuitman, Jan Counting points on curves using a mapto P1. Math.Comp. 85 (2016), no. 298,961–981.


MR3434889
 Raum, Martin Computing genus 1 Jacobi forms. Math.Comp. 85 (2016), no. 298,931–960.

MR3434888 Ryan, Nathan C.; Tornaría, Gonzalo Formulas for central values of twistedspin L-functions attached to paramodular forms. With an appendix by Ralf Schmidt. Math. Comp. 85 (2016), no. 298, 907–929.

MR3434887 Grenié, Loïc; Molteni, Giuseppe Explicit versions of the prime idealtheorem for Dedekind zeta functions under GRH. Math. Comp. 85 (2016), no. 298, 889–906.

MR3434886 Dusart, Pierre Estimates of ψ,θ for largevalues of x without the Riemann hypothesis. Math.Comp. 85 (2016), no. 298,875–888.

MR3434885 Bai, Shi; Bouvier, Cyril; Kruppa, Alexander; Zimmermann, Paul Better polynomials for GNFS. Math.Comp. 85 (2016), no. 298,861–873.

MR3434884 Bertók, Csanád; Hajdu, Lajos A Hasse-type principle for exponentialDiophantine equations and its applications. Math. Comp. 85 (2016), no. 298, 849–860.

MR3432763 Zhang, Zhenliang; Cao, Chunyun On points contain arithmeticprogressions in their Lüroth expansion. Acta Math. Sci. Ser. B Engl.Ed. 36 (2016), no. 1,257–264.

MR3432756 Huang, Yuke; Wen, Zhiying Kernel words and gap sequence of thetribonacci sequence. Acta Math. Sci. Ser. B Engl. Ed. 36 (2016), no. 1, 173–194.

MR3432335 Pollack, Paul A Titchmarsh divisor problem forelliptic curves. Math. Proc. Cambridge Philos. Soc. 160 (2016), no. 1, 167–189.

MR3432332 Jahnel, Jörg; Loughran, Daniel The Hasse principle for lines ondiagonal surfaces. Math. Proc. Cambridge Philos. Soc. 160 (2016), no. 1, 107–119.

MR3432328 Nakamura, Takashi Real zeros of Hurwitz-Lerch zeta andHurwitz-Lerch type of Euler-Zagier double zeta functions. Math. Proc.Cambridge Philos. Soc. 160(2016), no. 1, 39–50.

MR3432327 Delbourgo, Daniel; Lei, Antonio Non-commutative Iwasawa theory forelliptic curves with multiplicative reduction. Math. Proc. CambridgePhilos. Soc. 160(2016), no. 1, 11–38.

MR3427766 Belbachir, Hacène; Németh, László; Szalay, László Hyperbolic Pascal triangles. Appl.Math. Comput. 273(2016), 453–464.

MR3431156 Liu, Hai Ying; Feng, Ke Qin New results on nonexistence of perfect p-ary sequences andalmost p-ary sequences. Acta Math. Sin.(Engl. Ser.) 32(2016), no. 1, 2–10.

MR3431382 Moy, Richard A.; Rolnick, David Novel structures in Stanley sequences. DiscreteMath. 339 (2016), no. 2,689–698.

MR3439793 Schoen, Tomasz New bounds in Balog-Szemerédi-Gowerstheorem. Combinatorica 35 (2015), no. 6, 695–701.

MR3445657 Zhang, Zhong Feng Some infinite sums that equal zero. (Chinese) Acta Math.Sinica (Chin. Ser.) 58(2015), no. 5, 841–846.

MR3445649 Li, Wei Ping; Zhao, Feng; Wang, Tian Ze Small prime solutions of an nonlinearequation. (Chinese) Acta Math.Sinica (Chin. Ser.) 58(2015), no. 5, 739–764.

MR3445107 Soria, Elijah Some properties of generalized k-Pell sequences. PiMu Epsilon J. 14(2015), no. 3, 205–217.

MR3445105 Moore, Bernard M.; Straight, H. Joseph Pythagorean triples in muliplicativegroups of prime power order. Pi Mu Epsilon J. 14 (2015), no. 3, 191–198.


MR3430815
 Bertrand-Mathis, Anne Comment écrire les nombres relatifsdans une base qui n'est pas entière. (French) [How to write numbers in a nonintegral base] Unif.Distrib. Theory 9(2014), no. 2, 135–156.

MR3430814 Chan, Kwo; Nair, Radhakrishnan A remark on the distribution ofChebychev polynomials on [−1,1]. Unif.Distrib. Theory 9(2014), no. 2, 125–134.

MR3430813 Hegyvári, Norbert; Hennecart, François On the distribution of the values ofmultivariate rational functions.Unif. Distrib. Theory 9 (2014), no. 2, 103–123.

MR3430812 Filip, Ferdinánd; Šustek, Jan Normal numbers and Cantor expansions. Unif.Distrib. Theory 9(2014), no. 2, 93–101.

MR3430811 Baláž, Vladimír; Fialová, Jana; Strauch, Oto Hilbert space with reproducing kerneland uniform distribution preserving maps, II. Unif. Distrib. Theory 9 (2014), no. 2, 67–91.

MR3430810 Mérai, László On the elliptic curve power generator. Unif.Distrib. Theory 9(2014), no. 2, 59–65.

MR3430809 Setokuchi, Takayoshi; Takashima, Keizo Discrepancies of irrational rotationswith isolated large partial quotients. Unif. Distrib. Theory 9 (2014), no. 2, 31–57.

MR3430807 Aleksenko, Alena On the sequence αn!. Unif.Distrib. Theory 9(2014), no. 2, 1–6.

MR3430806 The FourthInternational Conference on Uniform Distribution Theory (UDT 2014), Ostravice,Czech Republic, June 30–July 4, 2014. Unif. Distrib. Theory 9 (2014), no. 2, i–v.

MR3435442 Sharipov, R. A. Perfect cuboids and irreduciblepolynomials. Ufa Math. J. 4 (2012), no. 1, 143–150.



http://blog.sciencenet.cn/blog-212210-967704.html

上一篇:清明节前的回忆
下一篇:红莓药用价值有新发现

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...
扫一扫,分享此博文

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2021-10-17 22:02

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部